IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev NLC Conf / Next NLC Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Natural Language Understanding and Models of Communication (NLC) [schedule] [select]
Chair Hiroshi Kanayama (IBM)
Vice Chair Makoto Ichise (NTT DoCoMo), Takeshi Sakaki (Univ. of Tokyo/Hottolink)
Secretary Yasuhiko Watanabe (Ryukoku Univ.), Kazutaka Shimada (Kyushu Inst. of Tech.)
Assistant Ryuichiro Higashinaka (NTT), Mitsuo Yoshida (Toyohashi Univ. of Tech.)

Conference Date Thu, Sep 8, 2016 10:00 - 18:20
Fri, Sep 9, 2016 10:00 - 16:30
Topics The Ninth Text Mining Symposium 
Conference Place Convention Room AP Shibuya Dogenzaka 
Address Shibuto Cine-Tower 13F, 2-7-17, Dogenzaka, Shibuya-ku, Tokyo, 150-0043 Japan
Transportation Guide https://www.tc-forum.co.jp/kanto-area/ap-shibuyadougenzaka/shb-base/
Contact
Person
Takeshi Sakaki
+81-3-5428-6849

Thu, Sep 8 AM  Opening
Chair: Hiroshi Kanyama
10:00 - 10:10
  - Opening
Thu, Sep 8 PM  Text Classification
10:10 - 11:40
(1) 10:10-10:35 Standard Measure & SVM measure for Feature Selection and Their Performance Effect for Text Classification Yusuke Adachi, Naoya Onimura, Takanori Yamashita, Sachio Hirokawa (Kyushu Univ.)
(2) 10:35-11:00 Discrimination of Manyo-shu and Kokin-Waka-shu and Dating of Poets using Machine Learning Kazuhisa Noguchi (Kyushu Univ.), Akira Aiba (Shibaura Inst. of Tech.), Sachio Hirokawa (Kyushu Univ.)
(3) 11:00-11:25 Development of Chinese social media texts classification system to support reporting Takeshi Sakaki, Sakae Mizuki, Santi Saeyor (Hottolink)
  - Discussion Time
  11:40-13:00 Lunck Break ( 80 min. )
Thu, Sep 8 PM  Knowledge Extraction
13:00 - 14:00
(4) 13:00-13:25 Extraction of New Relevant Companies by Using Extracted Common Elements from Relevant Companies Sets Miryu Tanaka, Hiroyuki Sakai, Hiroki Sakaji (Seikei Univ.)
(5) 13:25-13:50 Extracting Assemblymen's Utterances Citing Local Government's Involvements on Japanese Regional Assembly Fumitoshi Ashihara (Hokkaido Univ.), Yasutomo Kimura (Otaru Univ.), Kenji Araki (Hokkaido Univ.)
  - Discussion Time
  14:00-14:10 Break ( 10 min. )
Thu, Sep 8 PM  Special program
Chair: Makoto Ichise
14:10 - 18:20
(6) 14:10-14:50 [Invited Talk]
()
  14:50-15:00 Break ( 10 min. )
(7) 15:00-15:40
  15:40-15:50 Break ( 10 min. )
(8) 15:50-17:00 [Special Talk]
()
  17:00-17:10 Break ( 10 min. )
(9) 17:10-17:40
  17:40-17:50 Break ( 10 min. )
(10) 17:50-18:20 [Special Talk]
Makoto Ichise (docomo), Tetsuya Nasukawa (IBM Japan)
Fri, Sep 9 AM  Named Entity Recognition and Syntactic Analysis
10:00 - 11:30
(11) 10:00-10:25 Masahide Naemura, Miyazaki Masaru, Urakawa Makoto, Fujisawa Hiroshi (NHK)
(12) 10:25-10:50 Named entity recognition for office documents with Pre-trained Hidden-Unit CRF Seiji Suzuki, Tomoko Ohkuma, Motoki Taniguchi (Fuji Xerox)
(13) 10:50-11:15 A Japanese analyzer SNOWMAN: Report #2
-- Recent progress and proposal of functional morphemes --
Kazuhide Yamamoto, Kanji Takahashi, Yuki Gumizawa, Koki Nishiyama (Nagaoka Univ. Tech.)
  - Discussion Time
  11:30-13:20 Lunch Break ( 110 min. )
Fri, Sep 9 PM  International Conference Report
Chair: Hiroshi Kanayama
13:20 - 14:35
  -  
(14) 13:25-13:55
(15) 13:55-14:25
  - Questions & Answers
  14:35-14:50 Break ( 15 min. )
Fri, Sep 9 PM  Analysis and Application
14:50 - 16:20
(16) 14:50-15:15 Shoko Suzuki, Hiromichi Takatsuka (IBM)
(17) 15:15-15:40 Time lag correlation analysis between SNS Infomations. Fumitaka Urano, Jun Rokui (Shimane univ)
(18) 15:40-16:05 Kneichi Abe, Hiroya Yoshida (KIC)
  - Discussion Time
Fri, Sep 9 PM  Closing
Chair: Hiroshi Kanayama
16:20 - 16:30
  - Closing

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
NLC Technical Committee on Natural Language Understanding and Models of Communication (NLC)   [Latest Schedule]
Contact Address  


Last modified: 2017-07-21 17:00:19


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to NLC Schedule Page]   /  
 
 Go Top  Go Back   Prev NLC Conf / Next NLC Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan